Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 7, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 26, 2016, 3:58 AM EST. It took effect at Jan 26, 2016, 12:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2016, 3:58 AM EST (08:58 UTC)
- In effect from
- Jan 26, 2016, 12:00 PM EST
- Expired
- Jan 26, 2016, 11:51 PM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
542 WHUS73 KAPX 260858 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 AM EST TUE JAN 26 2016 LHZ347-348-LMZ323-342-344>346-261700- /O.NEW.KAPX.SC.Y.0007.160126T1700Z-160127T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 358 AM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
3 follow-up statements
448 WHUS73 KAPX 261552 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1052 AM EST TUE JAN 26 2016 LHZ347-348-LMZ323-342-344>346-270000- /O.CON.KAPX.SC.Y.0007.160126T1700Z-160127T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1052 AM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
727 WHUS73 KAPX 262128 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 428 PM EST TUE JAN 26 2016 LHZ347-348-LMZ323-342-344>346-270530- /O.EXT.KAPX.SC.Y.0007.000000T0000Z-160127T0700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 428 PM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
807 WHUS73 KAPX 270451 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1151 PM EST TUE JAN 26 2016 LHZ347-348-LMZ323-342-344>346-270600- /O.CAN.KAPX.SC.Y.0007.000000T0000Z-160127T0700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1151 PM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:50 AM EST, 8 minutes earlier.
Area forecast discussion, Jan 26, 3:50 AM EST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 350 AM EST TUE JAN 26 2016 .NEAR TERM...(TODAY THROUGH TONIGHT) ISSUED AT 344 AM EST TUE JAN 26 2016 HIGH IMPACT WEATHER...A LITTLE MORE ACCUMULATING SNOW TODAY LEADING TO SNOW COVERED AND SLIPPERY ROADWAYS. ...WIDESPREAD LIGHT SNOW FOLLOWED BY LAKE EFFECT SNOW SHOWERS... ON THE LATEST SURFACE WEATHER MAP OF INTEREST...1001 MB LOW PRESSURE WAS CENTERED NEAR MANISTEE. APX AND SURROUNDING RADARS SHOWED MAINLY SNOW STRETCHING FROM EASTERN WISCONSIN INTO NORTHERN MICHIGAN (ALTHOUGH PRECIPITATION HAD CHANGED OVER TO RAIN AND DRIZZLE ALONG THE SOUTHERN EDGE). SYNOPTIC SNOW HAS LED TO A GENERAL 1 TO 3 INCHES OF ACCUMULATION AS ORIGINALLY ANTICIPATED (WITH LITTLE OR NONE FROM OSCODA TO GLADWIN AS PRECIPITATION REMAINED ALL RAIN DOWN THAT WAY). THE MAIN NEAR TERM FORECAST CONCERNS REVOLVE AROUND ADDITIONAL SNOW ACCUMULATIONS THIS MORNING THEN THE TIMING AND EVOLUTION OF NORTHWEST FLOW LAKE EFFECT THIS AFTERNOON INTO TONIGHT. TODAY...REMNANT FORCING/WRAP AROUND MOISTURE BEHIND DEPARTING AREA OF LOW PRESSURE WILL CONTINUE SNOW SHOWERS FOR ANOTHER FEW HOURS. COLDER AIR ADVECTING INTO THE REGION BY THIS AFTERNOON WITH START UP THE LAKE EFFECT MACHINE. MOISTURE LOOKS GOOD (MEAN 850-700 MB RH AROUND 90 PERCENT) AND OVER LAKE INSTABILITY INCREASES WITH TIME TO AT LEAST DECENT LEVELS (LAKE/850 MB DELTA TS IN THE MID TEENS AT 18Z AND THE UPPER TEENS BY 00Z). THE FLOW LOCKS INTO THE NORTHWEST PROVIDING A NICE LAKE SUPERIOR CONNECTION (AS WELL AS ONE FROM LAKE MICHIGAN). THEREFORE...EXPECT MULTI LIGHT TO POSSIBLY MODERATE LAKE EFFECT SNOW BANDS TO SET UP AS THE DAY WEARS ON. OVERALL...LOOKING AT ANOTHER INCH OR TWO OF ACCUMULATION (PERHAPS LOCALLY HIGHER?). TEMPERATURES TODAY SHOULD HOLD NEARLY STEADY IN THE UPPER 20S TO MIDDLE 30S. TONIGHT...LAKE EFFECT SNOW SHOWERS CONTINUE WITH MOISTURE REMAINING GOOD THROUGH THE EVENING BUT WITH A MARKED DECREASE AFTER MIDNIGHT AS RIDGING BUILDS IN LATE. SO MORE NORTHWEST FLOW LAKE EFFECT SNOW SHOWERS ARE EXPECTED WITH ADDITIONAL ACCUMULATIONS OF ANOTHER INCH OR TWO (AGAIN POSSIBLY LOCALLY HIGHER AMOUNTS). LOWS IN THE TEENS TO LOWER 20S. && .SHORT TERM...(WEDNESDAY THROUGH THURSDAY NIGHT) ISSUED AT 344 AM EST TUE JAN 26 2016 HIGH IMPACT WEATHER POTENTIAL: WIND/SNOW PRODUCING CLIPPER SYSTEM WEDNESDAY NIGHT AND THURSDAY. PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: INCREASINGLY ACTIVE PATTERN FOR THE FORESEEABLE FUTURE...KICKED OFF BY CURRENT SNOW PRODUCING SYSTEM AND DEVELOPMENT OF BACKSIDE LAKE PROCESSES TODAY/TONIGHT. WAVE TRAIN OF SYSTEMS LINED UP TO OUR WEST...WITH THE ONE OF MOST IMPORTANCE FOR THE SHORT TERM BEING VERY IMPRESSIVE LOOKING WAVE PLOWING INTO THE BRITISH COLUMBIA COASTLINE. THIS SYSTEM WILL TOP WESTERN RIDGE...AND RAPIDLY DIG SOUTHEAST INTO OUR AREA BY WEDNESDAY NIGHT/THURSDAY. IMPRESSIVE APPEARANCE OF SYSTEM SURE LENDS SUPPORT FOR RECENT STRONGER TRENDS IN GUIDANCE PROGS WHEN IT CROSSES OUR AREA. PRIMARY FORECAST CONCERNS/CHALLENGES: SNOW AND WIND EVOLUTION WEDNESDAY NIGHT AND THURSDAY. DETAILS: ACTUALLY...NOT TOO BAD A START TO THE SHORT TERM AS TRANSIENT SURFACE RIDGE BUILDS RAPIDLY INTO THE AREA WEDNESDAY. ONSLAUGHT OF DRY AIR AND STRONG OFF THE DECK WAA PROCESSES SHOULD BRING A QUICK DEMISE TO ANY LINGER LAKE EFFECT...ALTHOUGH SIMPLE INERTIA OF LAKE PROCESSES ARGUES FOR KEEPING AT LEAST SOME MENTION OF NON-ACCUMULATING SNOW SHOWERS DURING THE MORNING. MAY EVEN SEE SOME PEEKS OF SUNSHINE...ALTHOUGH GUIDANCE SUGGESTS THAT STRATO-CU MAY BE HARD TO BURN OFF. NOW...ELEVATED WAA WILL NOT BE NOTICED TOO MUCH AT THE SURFACE...WITH HIGH TEMPERATURES EXPECTED TO BE AROUND NORMAL FOR THIS TIME OF YEAR. BREAK IS A SHORT ONE AS THAT EARLIER MENTIONED WAVE DIGS INTO THE REGION WEDNESDAY NIGHT AND THURSDAY. TRENDS DEFINITELY HAVE BEEN STRONGER WITH THIS SYSTEM...ALTHOUGH AVAILABLE MOISTURE HAS REMAINED STEAD-FAST (AND LIMITED). STILL THINK PRE-SYSTEM WAA PROCESSES WILL HELP NEGATE ANY SOUTHWEST FLOW LAKE PROCESSES...LEAVING SYSTEM DRIVEN DYNAMICS AND BACKSIDE NORTHWEST TO NORTH-NORTHWEST FLOW LAKE EFFECT TO PRODUCE SNOW. STILL APPEARS DEEPEST FORCING/MOISTURE WILL SLIDE BY JUST TO OUR NORTH WEDNESDAY NIGHT...WITH INCREASING DRY LOWER LEVELS LIMITING SNOWFALL AS ONE GOES SOUTH. THIS PLACES BEST WAA DRIVEN SNOWS ACROSS EASTERN UPPER...WHERE AN INCH OR SO APPEARS LIKELY. BETTER SNOWS FOR NORTHERN LOWER ARRIVE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS LAKE PROCESSES RAMP UP VIA COOLING H8 LAYER...AND NICE BULLSEYE OF FORCED LOWER LEVEL CONVERGENCE DEVELOPS INTO NORTHWEST LOWER. NOT EXPECTING A TREMENDOUS LAKE RESPONSE WITH H8 TEMPS ONLY APPROACHING THE NEGATIVE LOWER TEENS. OVERALL...LOOKS LIKE ANOTHER ONE...TO PERHAPS TWO INCH TYPE OF EVENT FOR THURSDAY. NOW...WITH THAT SAID...STARTING TO FEEL THIS MAY BE ONE OF THOSE SNEAKY RATHER HIGH IMPACT SITUATIONS...MADE SO BY VERY GUSTY SOUTHWEST-NORTHWEST WINDS. BOTH GFS/NAM-WRF PROGS HAVE 30+ KNOTS JUST OF THE DECK...ESPECIALLY ALONG THE LAKE MICHIGAN COAST. SHOULD HAVE NO PROBLEM MIXING MOST OF THIS TO THE SURFACE...ESPECIALLY WITH STILL MODESTLY UNSTABLE OVER WATER ENVIRONMENT. THAT'S MORE THAN ENOUGH TO PRODUCE BLOWING/DRIFTING SNOW AND AREAS OF LOW VISIBILITY. SNOW EXPECTED TO WIND DOWN RATHER QUICKLY THURSDAY NIGHT AS MOISTURE DEPARTS AND HEIGHTS BEGIN TO REBOUND. && .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 344 AM EST TUE JAN 26 2016 JUST NOT A WHOLE LOT OF CONFIDENCE FOR THIS PERIOD...ESPECIALLY BEYOND FRIDAY...WITH GUIDANCE STRUGGLING WITH SPEED/DEPTH/LOCATION OF ADDITIONAL FAST MOVING WAVES. TIGHTENING THERMAL GRADIENT ONLY ADDING TO THE COMPLEXITY...AND FEEL PLENTY WILL CONTINUE TO CHANGE IN THE COMING DAYS. SOME SEMBLANCE OF CONSISTENCY REGARDING ANOTHER WAVE ARRIVING FRIDAY NIGHT AND SATURDAY...BRINGING ANOTHER ROUND OF SNOW (MIXED WITH RAIN?). AND...DEPENDING ON WHICH PIECE OF GUIDANCE YOU CHOOSE...THERE ARE HINTS OF YET ANOTHER FAST MOVING LOW ARRIVING SUNDAY. AS MENTIONED...FULLY EXPECT ALL THIS TO CHANGE IN THE COMING DAYS...AND WILL SIMPLY USE A CONSENSUS BLEND APPROACH FOR NOW...WITH PLENTY OF TIME FOR BETTER TEMPORAL AND SPATIAL DETAIL WHEN MORE CONSISTENCY IS REALIZED. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1147 PM EST MON JAN 25 2016 ...IFR THROUGH THE NIGHT... SFC LOW PRESSURE MOVING INTO MID LAKE MICHIGAN WILL DRIVE NE AND THROUGH NRN LOWER AFTER DAYBREAK TUESDAY MORNING. A BAND OF SNOW LASTING 1-2 HRS...LONGER AT PLN WILL BRING BRIEFLY HEAVY SNOW AND POSSIBLY A FEW STRIKES OF LIGHTNING. THIS BAND WILL ALREADY HAVE LIFTED NORTH OF MBL BY 06Z...WITH THE BACK EDGE EXITING PLN 07-08Z. NOT MUCH IS FILLING IN BEHIND THIS BAND OF SNOW...AND JUST SOME SPORADIC LIGHT SNOW AND FLURRIES EXPECTED WITH IFR VSBYS/CIGS. SNOW OF UP TO 2 INCHES AT PLN WITH UNDER AN INCH AT APN. A TIGHTER PRESSURE GRADIENT WORKS IN OVER THE AREA WITH WINDS SHIFTING OUT OF THE NW AND GUSTING TO 20-25 KNOTS. LAKE EFFECT ALSO DEVELOPS ACROSS NW LOWER LATE IN THE AFTERNOON FOR ADDITIONAL ACCUMULATIONS INTO TUESDAY NIGHT. SOME IMPROVEMENT THROUGH THE DAY TUESDAY WITH PREVAILING MVFR. && .MARINE... ISSUED AT 344 AM EST TUE JAN 26 2016 LIGHT WINDS EARLY THIS MORNING WILL BECOME GUSTY OUT OF THE NORTHWEST THIS AFTERNOON INTO THIS EVENING BEHIND A DEPARTING AREA OF LOW PRESSURE. WILL GO AHEAD AND HOIST SMALL CRAFT ADVISORIES FOR MUCH OF THE LAKE MICHIGAN AND PORTIONS OF THE LAKE HURON NEARSHORE WATERS. WINDS WILL DIMINISH LATER THIS EVENING BUT THEN PICK UP AND BE GUSTY OUT OF THE SOUTHWEST WEDNESDAY INTO WEDNESDAY NIGHT OUT AHEAD OF AN ALBERTA CLIPPER PASSING BY TO OUR NORTH LIKELY NECESSITATING ADDITIONAL HEADLINES. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...SULLIVAN SHORT TERM...MSB LONG TERM...MSB AVIATION...DICKSON MARINE...SULLIVAN
Hazardous weather outlook, Jan 26, 3:55 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 355 AM EST TUE JAN 26 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-270900- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 355 AM EST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW ACCUMULATIONS WILL CONTINUE ACROSS MUCH OF THE OUTLOOK AREA THIS MORNING. LAKE EFFECT SNOW SHOWERS ARE THEN EXPECTED TO DEVELOP ACROSS THE TRADITIONAL SNOW BELTS OF EASTERN UPPER AND NORTHWEST LOWER THIS AFTERNOON AND CONTINUE INTO MUCH OF TONIGHT. UNTREATED ROADWAYS WILL BE SNOW COVERED AND SLIPPERY IN SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SNOW ACCUMULATION REPORTS ARE ALWAYS ENCOURAGED IN ANY OF THESE THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. AJS
In the hours before
Special weather statement, Jan 25, 11:25 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1125 PM EST MON JAN 25 2016 MIZ020-025>027-031>034-260530- LEELANAU-BENZIE-GRAND TRAVERSE-KALKASKA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY... KALKASKA...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE 1125 PM EST MON JAN 25 2016 ...THUNDER RUMBLING... A BAND OF SNOW SHOWERS WAS MOVING INTO THE AREA. SOME BRIEF HEAVIER SNOW IS POSSIBLE AS THE SNOW LASTS 1 TO 2 HOURS. THUNDER WILL ALSO ACCOMPANY THIS BAND OF SNOW. IF OUT DRIVING...BE PREPARED FOR QUICK REDUCTIONS IN VISIBILITY. SMD
Special weather statement, Jan 25, 11:25 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 1125 PM EST MON JAN 25 2016 MIZ020-025>027-031>034-260530- LEELANAU-BENZIE-GRAND TRAVERSE-KALKASKA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY... KALKASKA...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE 1125 PM EST MON JAN 25 2016 ...THUNDER RUMBLING... A BAND OF SNOW SHOWERS WAS MOVING INTO THE AREA. SOME BRIEF HEAVIER SNOW AND GUSTY WINDS UP TO 40 MPH ARE POSSIBLE AS THE SNOW LASTS 1 TO 2 HOURS. THUNDER WILL ALSO ACCOMPANY THIS BAND OF SNOW. IF OUT DRIVING...BE PREPARED FOR QUICK REDUCTIONS IN VISIBILITY. SMD
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.